EconPapers    
Economics at your fingertips  
 

A nonparametric test for poolability using panel data

Badi Baltagi (), Javier Hidalgo and Qi Li

Journal of Econometrics, 1996, vol. 75, issue 2, 345-367

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (47) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(95)01779-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:75:y:1996:i:2:p:345-367

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-30
Handle: RePEc:eee:econom:v:75:y:1996:i:2:p:345-367